# SDR SIMA20130527005

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 21,286 hours, 18,017 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT IN ICING CONDITIONS THEY GOT AMBER IAS AND ALT INDICATIONS AT 37,000 FEET.  THE PROBLEM PERSISTED UNTIL 20,000. AT ONE POINT FOS AIRSPEED INDICATED 60KTS AND FOS ALTIMETER WAY OFF.  THE CAPTAIN'S ALTIMETER JUMPED TO DIFFERENT INDICATIONS STANDBY REMAINED SOMEWHAT STABLE.  THE CREW DECLARED AN EMERGENY AND LANDED WITHOUT INCIDENT.  NO DEFECTS WERER NOTED DURING POST FLIGHT AND THE ACFT WAS FOUND WITH NO ICE UPON LANDING. THE ACFT WAS REMOVED FROM SERVICE.  DRAINED PITOT-STATIC DRAIN TUBES IAW AMM TASK 34-13+00-650-801-A.  PERFORMED FUNCTIONAL CHECK OF ADC SYS.  THE OPS CHECK WAS GOOD IAW AE W/C 34-700-03. PERFORM OPS CHECK OF PITOT AND ANEMOMETRIC STATIC PORT HEATING.  THE OPS CHECK WAS GOOD IAW AMM 30-700-07. THE ACFT WAS RETURNED TO SERVICE.
